# SDR 05FDEA00274

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tie
- Part number: 651680310
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION VERTICAL STAB TENSION TIE RT FWD VERTICAL BOLT HOLE AIRCRAFT AND TENSION TIE.  *S/D*  REPAIRED PER EA 7-5530-86241.
